ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some Exact-Solutions Describing Unsteady Plane Gas-Flows With Shocks

Sachdev, PL and Reddy, AV (1982) Some Exact-Solutions Describing Unsteady Plane Gas-Flows With Shocks. In: Quarterly of Applied Mathematics, 40 (3). pp. 249-272.

Full text not available from this repository. (Request a copy)
Official URL: http://adsabs.harvard.edu/abs/1982QApMa..40..249S

Abstract

A new class of exact solutions of plane gasdynamic equations is found which describes piston-driven shocks into non-uniform media. The governing equations of these flows are taken in the coordinate system used earlier by Ustinov, and their similarity form is determined by the method of infinitesimal transformations. The solutions give shocks with velocities which either decay or grown in a finite or infinite time depending on the density distribution in the ambient medium, although their strength remains constant. The results of the present study are related to earlier investigations describing the propagation of shocks of constant strength into non-uniform media.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Dec 2009 07:06
Last Modified: 31 Dec 2009 07:06
URI: http://eprints.iisc.ernet.in/id/eprint/22340

Actions (login required)

View Item View Item